# SDR SWIA20240520015

- Difficulty date: May 15, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N131SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000450
- Aircraft time: 24,528 hours, 14,204 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: UNKNOWN
- Condition: Bent
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH ENGINE BLADE #19 BENT/DEFORMED ON LEADING EDGE, MIDSPAN. (FILED CLOSED)INSPECTED RH FAN ROTOR BLADE #19 IN REFERENCE WITH -8E GE LMM 72-21-00, INSPECTION 003. FOUND DEFORMATION IN LEADING EDGE TO BE OUT OF SERVICEABLE LIMITS, 0.0625" FROM CONTOUR X 3.625" LENGTH. REFER TO CP# 28242274 FOR CORRECTIVE ACTION.
